Approximation of Periodic Functions of High Smoothness by Interpolation Trigonometric Polynomials in the Metric of L1
Abstract
We establish an asymptotically exact estimate for the error of approximation of ℝ2-periodic functions of high smoothness by interpolation trigonometric polynomials in the metric of L 1.Downloads
Published
25.07.2000
Issue
Section
Short communications
How to Cite
Serdyuk, A. S. “Approximation of Periodic Functions of High Smoothness by Interpolation Trigonometric Polynomials in the Metric of L1”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 7, July 2000, pp. 994-8, https://umj.imath.kiev.ua/index.php/umj/article/view/4501.